# SDR BNG2004F00001

- Difficulty date: April 15, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N40697
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7435113
- Engine: Lyc IO360A1A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6241102
- Condition: Cracked
- Location: Fuselage
- Part time: 4,133 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR CARRY THROUGH SPAR FRAME ASSY STA 128.237 CRACKED LT SIDE REAR WING ATTACH FITTING AREA.  CHANNEL PN 62411-02 CRACKED COMPLETELY EXCEPT LAST .2500 INCH OF TOP FLANGE.  AREA PARTIALLY COVERED BY ELECTRICAL TERMINAL STRIP AND COVER ASSY.
